Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 116, NWS Grand Forks, ND

August 12, 2015Pennington County, Polk County, Red Lake County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 12, 2015, 9:42 PM CDT for Pennington County, Polk County, Red Lake County, Minnesota. It was in force for 63 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2015, 9:42 PM CDT (02:42 UTC)
Expired
Aug 12, 2015, 10:45 PM CDT
In force
63 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Tornado
Possible
Hail
1.5 in
Wind
80.0 mph

Counties Pennington County, MN, Polk County, MN, Red Lake County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 98 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 10:00 PM CDTHAIL 1.252 S Plummer, MNREPORT AND PHOTO POSTED VIA SOCIAL MEDIA.
Aug 12, 10:08 PM CDTHAIL 1Oklee, MNREPORT AND PHOTO POSTED VIA SOCIAL MEDIA.
Aug 12, 10:39 PM CDTHAIL 1.5Mcintosh, MNREPORT AND PHOTO POSTED VIA SOCIAL MEDIA.
Aug 12, 10:39 PM CDTHAIL 2Mcintosh, MNREPORT AND PHOTO POSTED VIA SOCIAL MEDIA.
Aug 12, 10:55 PM CDTHAIL 17 E Winger, MNHAIL FROM DIME TO QUARTER SIZED COVERED THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 12, 3:33 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 2.7 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2015-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1493 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2015-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 227 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1493 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1383 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
227 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.9
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

170 
WUUS53 KFGF 130242
SVRFGF
MNC113-119-125-130345-
/O.NEW.KFGF.SV.W.0116.150813T0242Z-150813T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
942 PM CDT WED AUG 12 2015

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RED LAKE COUNTY IN NORTHWESTERN MINNESOTA...
  SOUTHEASTERN POLK COUNTY IN NORTHWESTERN MINNESOTA...
  SOUTHERN PENNINGTON COUNTY IN NORTHWESTERN MINNESOTA...

* UNTIL 1045 PM CDT

* AT 942 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR ROLAND TO NEAR ST. HILAIRE...MOVING SOUTHEAST
  AT 35 MPH.

  THESE ARE VERY DANGEROUS STORMS. 

  HAZARD...80 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
           CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES. 
           EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ROLAND AROUND 950 PM CDT.
  OKLEE...PLUMMER AND PERAULT AROUND 955 PM CDT.
  TERREBONNE AROUND 1000 PM CDT.
  BROOKS AROUND 1005 PM CDT.
  MENTOR...TRAIL AND GULLY AROUND 1010 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4751 9631 4800 9636 4799 9569 4750 9555
TIME...MOT...LOC 0242Z 330DEG 32KT 4798 9587 4797 9623 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...80MPH
 
$$

TG
1 follow-up statement
731 
WWUS53 KFGF 130315
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1015 PM CDT WED AUG 12 2015

MNC113-130323-
/O.CAN.KFGF.SV.W.0116.000000T0000Z-150813T0345Z/
PENNINGTON MN-
1015 PM CDT WED AUG 12 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PENNINGTON COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHWESTERN MINNESOTA.

LAT...LON 4751 9631 4781 9616 4793 9567 4750 9555
TIME...MOT...LOC 0313Z 330DEG 29KT 4782 9567 4773 9610 

$$

MNC119-125-130345-
/O.CON.KFGF.SV.W.0116.000000T0000Z-150813T0345Z/
RED LAKE MN-POLK MN-
1015 PM CDT WED AUG 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHEASTERN RED LAKE AND SOUTHEASTERN POLK COUNTIES...

AT 1013 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR TRAIL TO NEAR MENTOR...MOVING SOUTHEAST AT 35
MPH.

THESE ARE VERY DANGEROUS STORMS.

HAZARD...80 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES. 
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

THESE SEVERE STORMS WILL BE NEAR...
  TRAIL AROUND 1015 PM CDT.
  GULLY AROUND 1020 PM CDT.
  ERSKINE AROUND 1025 PM CDT.
  OLGA AROUND 1030 PM CDT.
  MCINTOSH AROUND 1035 PM CDT.

THIS STORM HAS A HISTORY OF PRODUCING WINDS UP TO 80 MPH AND HAIL 
LARGER THAN ONE INCH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4751 9631 4781 9616 4793 9567 4750 9555
TIME...MOT...LOC 0313Z 330DEG 29KT 4782 9567 4773 9610 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...80MPH
 
$$

TG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 7:16 PM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Aug 12, 7:16 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
716 PM CDT WED AUG 12 2015

.UPDATE...
ISSUED AT 708 PM CDT WED AUG 12 2015

ACTIVE LATE AFTN WITH A COUPLE OF SUPERCELLS PRODUCING LARGE
HAIL...ONE FROM SE MANITOBA INTO ROSEAU COUNTY AND THE OTHER FROM
EAST OF THIEF RIVER FALLS TO NORTHEAST OF PARK RAPIDS. STRONG
OUTFLOW BOUNDARY PUSHED WEST OF THE STORMS THAT WERE EAST OF TRF
AND EXTENDS FROM ABOUT CROOKSTON TO ALVARADO. ALSO A WEAK BOUNDARY
(WIND SHIFT) EXTENDS OVER NE ND FROM ABOUT PEMBINA TO GRAFTON TO
NEAR MICHIGAN. QUESTION IS IF ANY STORMS WILL GET ORGANIZED ALONG
THESE BOUNDARIES IN THE NEXT FEW HOURS. CIN IS INCREASING PER SPC
MESO PAGE IN THE RRV AND LOW LEVEL JET IS MORE POISED TO INFLUENCE
STORM NOW MOVING SOUTHEAST INTO CASS COUNTY MN. THUS OUTSIDE OF
SOME WEAKER SHOWER OR STORM DONT EXPECT TOO MUCH...BUT WILL
MONITOR. MANY OF THE VERY SHORT RANGE CONVECTIVE MODELS TOO
OVERDONE WITH CONVECTION IN RRV INTO SE ND.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 235 PM CDT WED AUG 12 2015

ELEVATED STORMS CONTINUE TO SLOWLY APPROACH AND CROSS THE
INTERNATIONAL BORDER...BUT REMAIN WEAK (THIS LIKELY DUE TO STRONG
CAP STILL IN PLACE). THIS ACTIVITY HAS SIGNIFICANTLY REDUCED
SEVERE POTENTIAL NEAR THE INTERNATIONAL BORDER (WHERE CLOUDS HAVE
KEPT TEMPS COOLER)...BUT JUST SOUTH OF THIS AREA MLCAPE HAS BECOME
STRONG. AS LOW-LEVEL TROUGH APPROACHES TOWARD 00Z WHEN THE CAP IS
WEAKEST...ANTICIPATE ACTIVITY TO BECOME MORE SFC BASED AND
STRENGTHEN. WILL EXPAND T+ INTO THE RED RIVER VALLEY GIVEN LATEST
TRENDS (WITH MAIN THREAT ALONG AND EAST OF THE VALLEY). STILL
THINKING AN AREA OF STORMS MOVING FROM NORTH TO SOUTH (ISOLD TO
SCATTERED) WITH DAMAGING WIND GUSTS THE MAIN THREAT (AND POSSIBLY
HAIL) GIVEN THE ENVIRONMENT (AS DISCUSSED IN THE LATEST SPC
SWOMCD).

WARM AIRMASS REMAINS ACROSS THE REGION WITH TEMPERATURES
CONTINUING WELL ABOVE NORMAL VALUES. HEAT INDEX VALUES MAY BRIEFLY
APPROACH 100F DURING THE AFTERNOON HOURS...BUT NOT LONG ENOUGH TO
WARRANT A HEAT ADVISORY. AFTER THIS EVENING...ALTHOUGH ANY WEAK
DISTURBANCE COULD PRODUCE A THUNDERSTORM...FORCING SHOULD BE RATHER
WEAK AND NOT ENOUGH TO OVERCOME CAPPING.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 235 PM CDT WED AUG 12 2015

FRIDAY-SATURDAY...MUCH OF THIS PERIOD WILL REMAIN UNDER SIMILAR
CONDITIONS AS THURSDAY...EXCEPT WITH BUILDING HEIGHTS ALOFT. THE
CHANCE FOR ANY PRECIP UNDER THIS PATTERN IS VERY LOW. HOT
TEMPERATURES WILL CONTINUE. THE ADVERTISED COLD FRONT WILL
APPROACH THE REGION DURING THE AFTERNOON HOURS.

SATURDAY EVENING-WEDNESDAY...MODELS IN DECENT AGREEMENT WITH LONG
TERM MODELS BRING A FRONT ASSOCIATED WITH A CANADIAN SFC LOW ACROSS
THE DAKOTAS SAT NIGHT INTO SUN...GIVING REGION A CHANCE FOR STRONG
TSTMS IF FROPA TRANSITS DURING PEAK HEATING. SW FLOW THEN BECOMES
MORE NW AS CANADIAN RIDGE SETS UP...KEEPING FIRST HALF OF NEXT WEEK
DRY BEFORE ANOTHER SYSTEM MOVES ACROSS MID WEEK...BRINGING MORE
CHANCES FOR SHOWERS AND TSTMS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 708 PM CDT WED AUG 12 2015

TSTMS OVER BEMIDJI MOVING OUT. FEW REMAINING SHOWERS OR STORMS IN
NW MN AND STILL SMALL CHANCE IN THE RRV THIS EVENING. OTHERWISE
SKIES WILL HAVE SCATTERED HIGH BASED CU AND CIRRUS. WEST WINDS AT
DVL WILL TURN A BIT MORE SOUTHWEST AND DIMINISH THIS EVE WITH THE
REST OF THE AREA SEEING WINDS SETTLING DOWN TO 5 TO 10 KTS AND
MORE SOUTH-SOUTHWEST OVERNIGHT.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

UPDATE...RIDDLE
SHORT TERM...TG
LONG TERM...TG/SPEICHER
AVIATION...RIDDLE
Hazardous weather outlook, Aug 12, 8:41 AM CDT, 13 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
841 AM CDT WED AUG 12 2015

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-130930-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
841 AM CDT WED AUG 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE LATE THIS
AFTERNOON INTO THE EVENING...WITH A SLIGHT RISK OF SEVERE STORMS
OVER PARTS OF NORTHEASTERN NORTH DAKOTA INTO NORTHWESTERN MINNESOTA.
THE MAIN THREATS ARE HAIL GREATER THAN 1 INCH IN DIAMETER AND
DAMAGING WIND GUSTS.

HEAT INDICES COULD REACH THE MID TO UPPER 90S FOR A SHORT TIME
THIS AFTERNOON MAINLY ALONG AND WEST OF THE RED RIVER VALLEY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW SHOWERS OR THUNDERSTORMS ARE POSSIBLE OVER PARTS OF EASTERN
NORTH DAKOTA ON THURSDAY...WITH HIGHER CHANCES OVER THE REGION
LATER SATURDAY AND SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

JAM

In the hours before

Local storm report, Aug 12, 8:39 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
839 PM CDT WED AUG 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     6 NW LAKE GEORGE        47.26N 95.08W
08/12/2015                   HUBBARD            MN   PUBLIC

            A SIXTEEN INCH DIAMETER PINE TREE WAS SNAPPED... AND SOME
            HALF INCH DIAMETER FELL.

&&

GGUST
Local storm report, Aug 12, 8:45 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
845 PM CDT WED AUG 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     HAIL             MIDDLE RIVER            48.44N 96.16W
08/12/2015  E1.00 INCH       MARSHALL           MN   BROADCAST MEDIA

            REPORT AND PICTURE POSTED VIA SOCIAL MEDIA.

&&

GGUST
Local storm report, Aug 12, 8:49 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
849 PM CDT WED AUG 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             8 WNW WARROAD           48.95N 95.48W
08/12/2015  E1.50 INCH       ROSEAU             MN   BROADCAST MEDIA

            REPORTS AND PICTURES POSTED VIA SOCIAL MEDIA. TIME
            ESTIMATED BASED ON RADAR.

&&

GGUST
Local storm report, Aug 12, 9:10 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
910 PM CDT WED AUG 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     FUNNEL CLOUD     3 S HOLT                48.25N 96.19W
08/12/2015                   MARSHALL           MN   FIRE DEPT/RESCUE

            FUNNEL WAS SHORT-LIVED

&&

KNUTSVIG
Local storm report, Aug 12, 9:34 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
934 PM CDT WED AUG 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     8 S HOLT                48.18N 96.19W
08/12/2015                   MARSHALL           MN   EMERGENCY MNGR

            TREE BROKEN DOWN NEAR THE PENNINGTON COUNTY LINE. TIME
            ESTIMATED BASED ON RADAR.

&&

GGUST
Local storm report, Aug 12, 9:36 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
936 PM CDT WED AUG 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     TSTM WND GST     1 N THIEF RIVER FALLS   48.13N 96.18W
08/12/2015  E80 MPH          PENNINGTON         MN   EMERGENCY MNGR

            LARGE BRANCHES BROKEN DOWN.

&&

GGUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 7:24 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall, Roseau66 min
Aug 12, 7:51 PM CDTTornado WarningFGFKittson, Marshall, Roseau39 min
Aug 12, 8:13 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall, Pennington, Roseau62 min
Aug 12, 8:16 PM CDTSpecial Weather StatementFGFLake of the Woods59 min
Aug 12, 9:10 PM CDTSevere Thunderstorm WarningFGFMarshall, Pennington, Red Lake65 min
Aug 12, 10:03 PM CDTSpecial Weather StatementFGFMahnomen42 min
Aug 12, 10:05 PM CDTSpecial Weather StatementFGFClearwater55 min
Aug 12, 10:20 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Polk55 min
Aug 12, 10:42 PM CDTSevere Thunderstorm WarningFGFBecker, Beltrami, Clearwater, Hubbard, Mahnomen, Polk63 min
Aug 12, 11:43 PM CDTSevere Thunderstorm WarningFGFBecker, Clearwater, Hubbard, Mahnomen, Otter Tail, Wadena62 min
Aug 13, 12:42 AM CDTSevere Thunderstorm WarningFGFOtter Tail, Wadena48 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.